# SDR CA960327003

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Engine: Cont IO520D
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Mount
- Part number: 075100330
- Condition: Cracks
- Location: Lord Mount
- Part time: 14,400 hours
- Component: Cessna, 075100330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION TWO CRACKS WERE FOUND. ONE ON EACH SIDE UNDER THE LORD MOUNT. SUBMITTER SPECULATES THAT WINTER SKI OPERATION MAY HAVE SOMETHING TO DO WITH THE CRACKS.
